# SDR SIMA20140629011

- Difficulty date: June 29, 2014
- Submitted: June 30, 2014
- Operation: Air carrier
- Aircraft: N838AE
- Make and model: Emb EMB-135KL
- Aircraft serial: 145651
- Aircraft time: 28,834 hours, 25,013 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Part number: 14522229005
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LEFT REAR FUSELAGE I SKIN CRACKS AT FRAME 75, BETWEEN STRINGERS 1L & 2L.  PERFORMED PERMANENT REPAIR OF LT REAR FUSELAGE I SKIN AT FRAME 75 BETWEEN STRINGERS 1L & 2L IAW ERS-EM-53MR-550.
